MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 123390488
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set, orange polyethylene lined light resistant tubing, clave y-site, secure lock, 103 inches where it was reported that the clave cracked.The patient involvement was unknown, but no patient harm reported.
 
Additional Manufacturer Narrative
One (1) used.List #123390488, primary plum set returned for evaluation.As received, the y-site housing had a crack with a white particle inside the crack.No other damage or anomalies were observed.The reported complaint of clave crack can be confirmed.The probable cause is low viscosity plastic resin in combination with a small inclusion during molding in manufacturing.This failure mode is a known defect covered in icu medical risk documents and can happen at low frequency.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, ORANGE POLYETHYLENE LINED LIGHT RESISTANT TUBING, CLAVE Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23295223
Report Number9615050-2025-00476
Device Sequence Number10027609
Product Code FPA
UDI-Device Identifier10887787005315
UDI-Public(01)10887787005315(17)271101(10)14132134
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123390488
Device Lot Number14132134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown